Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2455

Title: Invariant manifolds of maps close to a product of rotations: close to the rotation axis
Authors: Fontich, E
Issue Date: 2003
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 191(2). p. 490-517
Abstract: We consider families of maps depending on a parameter epsilon such that for epsilon = 0 the map becomes a product of linear rotations in R2m+n and for epsilon not equal 0 the map is weakly attracting in the product of the rotation planes and weakly repelling in some complementary subspace. We prove that the unstable manifold converges to the complementary subspace in the C-r topology, the case r = infinity included. We consider both the local and the global manifolds. For that we prove some results on families of maps near a norm one linear map, which are of independent interest. (C) 2003 Elsevier Science (USA). All rights reserved.
Notes: Dept Matemat Aplicada & Anal, Barcelona 08007, Spain. Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Fontich, E, Dept Matemat Aplicada & Anal, Gran Via Corts Catalanes 585, Barcelona 08007, Spain.
URI: http://hdl.handle.net/1942/2455
DOI: 10.1016/S0022-0396(03)00025-1
ISI #: 000183424000008
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.